# SDR ABXA9800773

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46461631
- Condition: Cracked
- Location: Bs 1020-1040
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN CABIN SPLICE FITTING CRACKED BETWEEN STATION 1020 TO 1040 LONGERON 7R.  REPAIRED IAW DWG 4646163-1, DC8 SRM 51-1-20D AND SRM 51-1-8.
